# SDR ASAA2020072932955

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,670 hours, 13,260 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 4969
- Condition: Failed
- Location: Engine
- Part time: 66,135 hours, 34,546 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 AND #1 ENGINE BLEED AIR 5TH STAGE CHECK VALVE FAILED CLEARANCE CHECK BETWEEN THE FLAPPER BUSHINGS. REF T/C NG-36EO-22817-1. GROUNDED - YES. REMOVED ENGINE BLEED AIR 5TH STAGE CHECK VALVE S/N 4969 FROM #1 ENGINE AND S/N 6630 FROM #2 ENGINE PER B737-800 AMM 36-11-02-000-801. REPLACED #1 AND #2 ENGINE BLEED AIR 5TH STAGE CHECK VALVES PER AMM 36-11-02-400-801. OPS CHECKED AND LEAK CHECKED GOOD.
